Bowel issues post treatment

Help ! I have no idea how long is ‘normal’ to have ‘abnormal’ bowels :woman_facepalming:t2: for me diarrhoea started during the first week of treatment and it was BAD ! I was put on Loperamide and the low residue diet…that then had to be stripped back even further to plain rice, plain pasta, rice pudding, custard, and chicken from about week 4 to keep my calorie intake up. My treatment finished on 29th July but my bowel has still not recovered. At my 3 month scan they suggested taking the Loperamide daily along with Buscopan for the pain with the aim of now getting some nutrients in my system and eating some vegetables etc. Taking Loperamide every day is proving too much, I get a lot of discomfort so I am trying it 3 times a week and Buscopan 3 times a day but I still cannot keep in any fibre, fruit or vegetables :pensive:probably TMI but sometimes it is literally like water​:pensive:has anybody continued to have issues this far out of treatment? Could this actually be permanent? x

Hi KarenP

I haven’t had the same experience as you but thought I’d drop by as you haven’t had any answers yet. If you’re not already aware the Pelvic Radiation Disease Association might be be of interest. They have a forum on Health Unlocked; a lot of the posts are about bowel issues resulting from pelvic radiotherapy,

https://www.prda.org.uk/
https://healthunlocked.com/

x

Jazza thank you so much for your response…i will take a look x